| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation summary: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that, during the iol intraocular lens (iol) implant procedure, injector failure.The procedure was completed on the same day.Additional information has been requested.
Additional Manufacturer Narrative
The product was returned for analysis and the reported complaint could not be confirmed.The device was returned in a clear plastic bag.The lock-out assembly has been removed.The plunger has been fully advanced outside the tip of the device.Viscoelastic is dried in the device.No iol returned.The product investigation could not identify the root cause for the reported complaint "injector failure".The device was returned with the plunger fully advanced, no iol was returned.Due to this, we are unable to confirm the lens and the plunger position for advancement and determine a root cause.The reported complaint is lacking in relevant information such as the type of defect observed to complete a thorough investigation.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).